Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 396, NWS Jackson, MS

June 12, 2009Oktibbeha County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 12, 2009, 7:03 PM CDT for Oktibbeha County, Mississippi. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2009, 7:03 PM CDT (00:03 UTC)
Expired
Jun 12, 2009, 7:30 PM CDT
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Oktibbeha County, MS

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:03 PM CDTTSTM WND DMG3 W Crawford, MSTREES DOWN BETWEEN CRAWFORD AND STARKVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:35 AM CDTSevere Thunderstorm Watch PDSSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1556 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 130003
SVRJAN
MSC105-130030-
/O.NEW.KJAN.SV.W.0396.090613T0003Z-090613T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 730 PM CDT

* AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SESSUMS TO CRAIG SPRINGS MOVING
  SOUTHEAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SESSUMS BY 710 PM CDT...
  OKTOC BY 720 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3329 8867 3329 8880 3329 8906 3356 8867
TIME...MOT...LOC 0003Z 297DEG 15KT 3348 8865 3327 8898

$$

40
1 follow-up statement
000 
WWUS54 KJAN 130026
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CDT FRI JUN 12 2009

MSC105-130035-
/O.EXP.KJAN.SV.W.0396.000000T0000Z-090613T0030Z/
OKTIBBEHA MS-
726 PM CDT FRI JUN 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKTIBBEHA COUNTY
WILL EXPIRE AT 730 PM CDT...

THE MOST INTENSE THUNDERSTORMS HAVE MOVED SOUTHEAST OUT OF THE 
COUNTY. MODERATE RAINS AND A FEW LIGHTNING STRIKES ARE POSSIBLE 
THROUGH 8 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHEASTERN MISSISSIPPI.

LAT...LON 3329 8867 3329 8880 3329 8906 3356 8867
TIME...MOT...LOC 0025Z 297DEG 15KT 3344 8855 3323 8888

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:40 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 12, 4:40 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT FRI JUN 12 2009

...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE HIGHWAY 82 CORRIDOR THIS
AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH SUNDAY...A LARGE BOWING COMPLEX OF
THUNDERSTORMS WAS NOTED MOVING INTO NORTHWEST MISSISSIPPI WITH
SCATTERED THUNDERSTORMS AHEAD OF THE COMPLEX JUST NORTH OF HIGHWAY
82. A FEW OF THE SCATTERED THUNDERSTORMS MAY BECOME SEVERE BUT A
MORE WIDESPREAD THREAT OF DAMAGING WINDS AND LARGE HAIL IS EXPECTED
ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AS THE COMPLEX OF
THUNDERSTORMS MARCHES EAST SOUTHEAST THIS AFTERNOON AND EVENING.
OUTFLOW BOUNDARIES FROM THE COMPLEX MAY TRIGGER SHOWERS AND
THUNDERSTORMS AS FAR SOUTH AS THE INTERSTATE 20 CORRIDOR THIS
EVENING BUT STUBBORN HIGH PRESSURE TO OUR SOUTH HAS SUPPRESSED
CONVECTION AGAIN TODAY. THE COMPLEX IS EXPECTED TO DISSIPATE AND/OR
SHIFT EAST OF OUR CWFA BY MIDNIGHT BUT IT WILL LIKELY LEAVE A
BOUNDARY ACROSS OUR NORTHERN COUNTIES THAT WILL SERVE AS A FOCUS FOR
CONVECTION SATURDAY. THE SURFACE HIGH OVER THE NORTHERN GULF WILL
REMAIN IN PLACE SATURDAY WHILE THE MID LEVEL HIGH OVER MEXICO AND
SOUTHERN TEXAS RIDGES BACK TO THE NORTHEAST INTO OUR REGION. THIS
WILL LIKELY SUPPRESS CONVECTION AND LIMIT RAIN CHANCES ACROSS THE
SOUTHERN HALF OF OUR AREA SATURDAY WHILE PULSE SEVERE STORMS WILL BE
POSSIBLE IN THE NORTH IN THE VICINITY OF THE BOUNDARY DURING THE
HEAT OF THE DAY. WL MENTION THIS POTENTIAL IN THE HWO. AFTER ANOTHER
WARMER THAN NORMAL NIGHT TONIGHT... TEMPERATURES WILL BE WARM AGAIN
SATURDAY AND TOP OUT IN THE LOWER 90S. AFTERNOON HIGHS WILL BE A
DEGREE OR TWO WARMER ON SUNDAY. THERE WAS VERY LITTLE SPREAD IN
GUIDANCE TEMPS THROUGH THE SHORT TERM AND MAV TEMPS WERE GENERALLY
ACCEPTED. HIGH PRESSURE SURFACE AND ALOFT WILL DOMINATE THE SOUTHERN
HALF OF OUR AREA THROUGH SUNDAY WHILE LINGERING BOUNDARIES AND OUR
WARM MOIST UNSTABLE AIRMASS WILL RESULT IN RAIN CHANCES BEING
CARRIED IN THE NORTH. /22/

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...THE WEATHER STORY IN THE
EXTENDED CONTINUES TO BE THE EFFECT OF WEAK TRANSIENT WAVES ON A
STRONG UPPER RIDGE THAT WILL BE PARKED OVER THE AREA. MODELS AGREE
THAT WEAK WAVES WILL OCCASIONALLY LIFT OVER THE NRN EDGES OF UPPER
RIDGING OVER THE ARKLAMISS REGION TO MAINTAIN A SLIGHT CHANCE OF
CONVECTION...MAINLY OVER NRN ZONES. THE MORE PRONOUNCED LOW LEVEL
TROUGHING IS FORECAST TO REMAIN WELL N OF THE FORECAST AREA ALTHOUGH
THE EURO REMAINS CONSISTENT IN MAINTAINING WEAK SURFACE CONVERGENCE
AS IT PARKS THE REMNANTS OF A BOUNDARY ACROSS THE AREA. WITH 500 MB
HEIGHTS AT OR ABOVE 588 DAM AND GENERALLY ANTICYCLONIC FLOW AT 850
MB WE WILL HAVE SIGNIFICANT SUBSIDENCE TO OVERCOME. ALTHOUGH THE
EURO POSTS THE STRONGEST RIDGING OVER THE REGION THROUGH THE
EXTENDED...THE GFS SHIFTS THE RIDGE CENTER SLIGHTLY WWD BY MID WEEK
TO SUGGEST A BETTER CHANCE OF ISOLATED CONVECTION. IF THE GFS
SOLUTION OCCURS THEN THE DOOR WILL OPEN FOR ANOTHER WEAK IMPULSE TO
DROP THIS WAY TO HELP IN CONVECTION DURING AFTERNOON HEATING. WILL
FOLLOW AVERAGE GFS ENSEMBLE MEMBERS FOR NOW AND LEAVE SLIGHT CHANCE
OF PCPN OVER ERN AND SRN ZONES FOR WED. GENERALLY FOLLOWED MOS
TEMPERATURES THROUGH THE EXTENDED...THE EXCEPTION ONCE AGAIN BEING
AFTERNOON HIGHS WHEN MOS APPEARS TO BE HITTING MID 90S A BIT TOO
FAST AND WIDESPREAD. LEFT MID 90S FOR MONDAY AND TUESDAY WHEN MODEL
CONSENSUS IS FOR STRONGEST RIDGING. WILL SEE ANOTHER DAY OF MID 90S
FOR WEDNESDAY IF THE EURO PANS OUT AND THE GFS SOLUTION OF SHIFTING
THE RIDGE CENTER DOES NOT WORK OUT. /03/

&&

.AVIATION...A LARGE BOWING COMPLEX OF THUNDERSTORMS OVER SOUTHEAST
ARKANSAS WILL MOVE TO THE EAST SOUTHEAST ACROSS THE HIGHWAY 82
CORRIDOR AND AFFECT TAF SITES FROM GLH-GWO-GTR THIS EVENING. WINDS
IN EXCESS OF 50KTS...LARGE HAIL AND FREQUENT LIGHTNING WILL BE
POSSIBLE WITH THESE STORMS. AFTER THE STORMS DISSIPATE OR SHIFT EAST
OF THE AREA...VFR CONDITIONS WILL PREVAIL UNTIL AFTER 09Z. IN AREAS
THAT RECEIVE RAIN IFR/LIFR VISIBILITIES MAY DEVELOP BETWEEN 09Z AND
13Z. OTHERWISE MVFR VISIBILITIES WILL BE POSSIBLE IN THE REMAINDER
OF THE AREA. THE FOG WILL QUICKLY DISSIPATE SATURDAY MORNING AND VFR
CONDITIONS ARE EXPECTED BY 14Z. ISOLATED CONVECTION WILL BE POSSIBLE
ACROSS THE NORTH AGAIN SATURDAY AFTERNOON. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  92  72  93 /  22  18   6  25
MERIDIAN      71  92  71  94 /  25  25   6  24
VICKSBURG     72  93  73  93 /  23  17   7  20
HATTIESBURG   73  94  72  94 /   7  12   7  18
NATCHEZ       71  92  71  94 /   7  12   7  20
GREENVILLE    74  91  73  93 /  74  23  12  28
GREENWOOD     72  91  72  92 /  73  21   8  32

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 22
LONG TERM: 03
AVIATION: 17
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI JUN 12 2009

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-132030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
330 PM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTION NORTHEAST LOUISIANA AND NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SCATTERED TO NUMEROUS SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG
THE HIGHWAY 82 CORRIDOR. AN ORGANIZED COMPLEX OF SEVERE THUNDERSTORMS
MOVING ACROSS CENTRAL ARKANSAS AT MID AFTERNOON WILL CONTINUE TO
TRACK EAST SOUTHEAST INTO NORTHWEST MISSISSIPPI BY LATE AFTERNOON.
THIS COMPLEX OF STORMS IS EXPECTED TO CONTINUE MOVING TO THE EAST
SOUTHEAST AND BRING SCATTERED TO NUMEROUS THUNDERSTORMS TO THE
OUTLOOK AREA.

ISOLATED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING HAIL AND
DAMAGING WINDS WILL AGAIN BE POSSIBLE SATURDAY INTO SATURDAY NIGHT
OVER AREAS NORTH OF THE INTERSTATE 20 CORRIDOR AS A NEARLY STATIONARY
BOUNDARY ACROSS THE NORTHEAST PORTIONS OF THE OUTLOOK AREA INTERACTS
WITH THE WARM...MOIST...AND UNSTABLE AIRMASS OVER THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

LAZ015-016-023>026-MSZ043-047>066-072>074-132030-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
330 PM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA
AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Local storm report, Jun 12, 5:15 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     2 W DUNCAN              34.04N 90.78W
06/12/2009                   BOLIVAR            MS   EMERGENCY MNGR

            TREE DOWN ALONG HIGHWAY 444.

&&

JCULIN
Special weather statement, Jun 12, 5:47 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT FRI JUN 12 2009

MSZ030-033-122255-
CLAY MS-OKTIBBEHA MS-
547 PM CDT FRI JUN 12 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MULDROW AT 547 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN OKTIBBEHA AND CENTRAL CLAY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

MRM
Local storm report, Jun 12, 5:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     2 N GRENADA             33.81N 89.81W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            TREE DOWN

&&

JCULIN
Special weather statement, Jun 12, 5:57 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT FRI JUN 12 2009

MSZ030-031-122330-
CLAY MS-LOWNDES MS-
557 PM CDT FRI JUN 12 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WEST POINT AT 558 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

MRM
Local storm report, Jun 12, 6:32 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            TREE DOWN ALONG RIVERDALE ROAD IN GRENADA

0601 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            POWERLINES DOWN ALONG MAYHEW STREET IN GRENADA

0611 PM     TSTM WND DMG     GORE SPRINGS            33.75N 89.62W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            POWERLINES DOWN ALONG BETTERON ROAD IN GORE SPRINGS AS
            WELL AS KERSHAW STREET IN GRENADA.

&&

JCULIN
Local storm report, Jun 12, 6:33 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             WEST POINT              33.61N 88.64W
06/12/2009  E0.75 INCH       CLAY               MS   PUBLIC

            CURRENTLY FALLING IN WEST POINT

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:32 PM CDTSevere Thunderstorm WarningJANLowndes13 min
Jun 13, 4:50 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore55 min
Jun 13, 5:48 AM CDTSevere Thunderstorm WarningJANAttala, Holmes57 min
Jun 13, 5:52 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower28 min
Jun 13, 7:08 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston43 min
Jun 13, 9:04 AM CDTFlash Flood WarningJANCarroll, Choctaw, Montgomery2 hr
Jun 13, 9:13 AM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha2 hr
Jun 13, 4:47 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada43 min
Jun 13, 5:19 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery37 min
Jun 13, 5:22 PM CDTSevere Thunderstorm WarningJANCarroll53 min
Jun 13, 6:01 PM CDTSevere Thunderstorm WarningJANCarroll47 min
Jun 13, 6:53 PM CDTSevere Thunderstorm WarningJANLeflore67 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.